# SDR MASA200601633

- Difficulty date: June 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,399 hours, 13,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 0860163002
- Part serial: 60163939
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 15,405 hours, 13,923 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7392 OKC-ORD - NR 2 HYDRAULIC LEAK AT NOSE COMPARTMENT.  AIRCRAFT RETURNED TO THE GATE.  MX FOUND THE NR 2 BRAKE ACCUMULATOR END CAP SEPARATED AND DAMAGED THE FWD PRESSURE BULKHEAD.  MAINTENANCE REPAIRED AND C/W RO 53-14-21.
